# SDR DALA2018031301695

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LT SIDE INBD SIDE ON Z ANGLE THERE IS A SPOT OF CORROSION AT BS 1364. REPAIRED IAW PRI ER/A 564972-14 REV 0, AND ER/A 564972-14 REV ORIGINAL.
